Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Automorphisms of the fundamental group of a closed, orientable $ 2$-manifold


Author: Joan S. Birman
Journal: Proc. Amer. Math. Soc. 21 (1969), 351-354
MSC: Primary 55.40; Secondary 57.00
DOI: https://doi.org/10.1090/S0002-9939-1969-0239593-9
MathSciNet review: 0239593
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Bergau and J. Mennicke, Über topologische Abbildungen der Brezelfläche vom Geschlecht 2, Math. Z. 74 (1960), 414-435. MR 0151979 (27:1960)
  • [2] M. Dehn, Die Gruppe der Abbildungsklassen, Acta Math. 69 (1938), 135-206. MR 1555438
  • [3] W. B. R. Lickorish, A finite set of generators for the homeotopy group of a 2-manifold, Proc. Cambridge Philos. Soc. 60 (1964), 769-778. MR 0171269 (30:1500)
  • [4] Wilhelm Magnus, Abraham Karass and Donald Solitar, Combinatorial group theory, Interscience, New York, 1966, p. 75.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.40, 57.00

Retrieve articles in all journals with MSC: 55.40, 57.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0239593-9
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society